PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 2 | 99-109
Tytuł artykułu

Regular analytic transformations of $ℝ^2$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Existence of loops for non-injective regular analytic transformations of the real plane is shown. As an application, a criterion for injectivity of a regular analytic transformation of $ℝ^2$ in terms of the Jacobian and the first and second order partial derivatives is obtained. This criterion is new even in the special case of polynomial transformations.
Słowa kluczowe
Rocznik
Tom
75
Numer
2
Strony
99-109
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-02-05
poprawiono
2000-05-31
Twórcy
  • A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Alexidze Str. 1, Tbilisi 380093, Republic of Georgia
Bibliografia
  • [BR] A. Białynicki-Birula and M. Rosenlicht, Injective morphisms of real algebraic varieties, Proc. Amer. Math. Soc. 13 (1962), 200-204.
  • [F] W. Fulton, Algebraic Topology (a First Course), Grad. Texts in Math. 153, Springer, 1995.
  • [Gw] J. Gwoździewicz, The Real Jacobian Conjecture for polynomials of degree 3, preprint, 1999.
  • [Ha] J. Hadamard, Sur les transformations ponctuelles, Bull. Soc. Math. France 34 (1906), 71-84.
  • [KR] K. Kurdyka and K. Rusek, Polynomial rational bijections of $ℝ^n$, Proc. Amer. Math. Soc. 112 (1988), 804-808.
  • [P] S. Pinchuk, A counterexample to the strong real Jacobian conjecture, Math. Z. 217 (1994), 1-4.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.